Analysis of stepsize selection schemes for Runge-Kutta codes

Hall, G. and Higham, D.J. (1988) Analysis of stepsize selection schemes for Runge-Kutta codes. IMA Journal of Numerical Analysis, 8 (3). pp. 305-310. ISSN 0272-4979

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Conditions on Runge-Kutta algorithms can be obtained which ensure smooth stepsize selection when stability of the algorithm is restricting the stepsize. Some recently derived results are shown to hold for a more general test problem.